MathSciNet Relay Station
MathSciNet bibliographic data
MR318004 (47 #6553) 05C99
Damerell, R. M. On Moore graphs. Proc. Cambridge Philos. Soc. 74 (1973), 227–236.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement